MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS

GLOBUS MEDICAL, INC. CREO; CREO MIS
Model Number 1134.0010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The locking caps were returned for evaluation and found to pass all dimensional and functional inspections.Two creo fenesfrated mis locking caps show wear marks on the base of the implant which is consistent with rubbing between the rod and the base of the set screw during proper final tightening.One creo mis locking cap showed no wear pattern near the center, the lack of an hour glass pattern on this surface indicates the locking cap partially engaged the rod as the locking cap was tightened.Partial engagement of the locking cap could be caused by the rod or screw head being tilted at such an angle that the bottom of the locking cap does not contact the rod.This could be cause by additional tissue preventing the complete seating of the rod in the screw head.However, the exact cause of the reported issue could not be determined.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that one creo mis locking cap had been left in the patient during the initial surgery.Additionally, it was found that the right land l5 locking caps backed out of the screw head post-operatively.

Brand Name
CREO
Common Device Name
CREO MIS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18827054
Report Number3004142400-2020-00065
Device Sequence Number20780120
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Device Lot NumberBAX138MB
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceWhite